# SDR DXTA2011071104654

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 4,063 hours, 2,908 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1814
- Condition: Worn
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, FELT VIBRATION IN YOKE AND AIRFRAME ABOVE 100KTS. CONTINUED TILL ABOUT 2 SECONDS AFTER GEAR SELECTED UP.  UPON LANDING, FELT VIBRATION AT TOUCHDOWN AND TO ABOUT 80 KTS.  NO UNUSUAL TIRE WEAR NOTED.
